This question was answered on Thu 20, Aug 2009 11:26am by Dr. Pankaj Khater

I've had a headache, dizzy,light headed,nausea, and diarrhea, for about 3 days. what can it be???

    
Asked by Unregistered on Tue 18, Aug 2009 07:37pm

I've had a headache, dizzy,light headed,nausea, and diarrhea, for about 3 days. what can it be??????

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Pankaj Khater  on Thu 20, Aug 2009 11:26am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
feet men     ihavetinycircleb     IL means     ibs     enzimi     DVT     symptoms20of20spleen20enlargement     lypoma treatment     anal fisure     bump on penis     hookah     hiptiedsc     tinea     unregistered feb     oxytet     Diff     circula     xiphoid process     Moll     chronicsorethorat     breast ridges     lowpotassiumandmagnesiumlevels     Virus cures     what causes waves of pain in my thigh and leg     head licesafe medicineover the counter     swollened     gabapentin     knee     shigarpatan     Verto     scripts filled can anyone check them     forehead fall     weak     LEGVEINS     dil     cough     bunt     finger     bruising and anemia     fluid     health tips     azit     testies pain     Search for answers     iat     Search for answers     sound     Search for answers     Highbloodpresure     Rect     ineedtoknowwhymy     Dyna     feetpurple     jadelled     Search for answers     whar     vagisel     codesoft capsules     Mys     lump in back of neck     how to know if ypu gave your child herpes     what is sinosam 400     jondas     urinary tract infections     lyrica     what is lupus     bump on leg     vaginal discharge all the time     soresthatwontheal     suds in urine     leftarmstowristswollenlikenum     bluuredvisionarondlunchtime     peeling scrotum     One of my legs feels hotter than the other     MultipleDentsinMy     pictoroftrichamonis     knee pain     pitt ki thali     hyperacute tendon or ligament tear     why is maxtra oral drops used in babies     ovarian cancer     Endovet tablets for heartwom     breath hard when nervous     disc desiccation with broad disc osteophyte complex     cleardrippenis     i20am20eighteenyears20old20and20i20have20started20doing20sex20is20there20any20problem     antihystermine     sefcal     colposcopy     symboltic     endovet cream     wisdom teeth     Dezacort30mgusedforwhichdisease     Cirrhosis of liver     pin head red dots on stomach and chest     reason of blood spots on legs     iwokeupwithbloodclots     is lukeria is the cause for lower back ache     hand problems     samb     can you have dizziness while having a hot flash     pusscomingoutyourpenis     can a injection of insulin kill you if unprescribed     floating discs     sorethroatwithearachedrycoughnocongestionnofeverisnotstrepdiffic10398Enteryourcommentsherewith     i hope your knees dont swell tonight     chestpains and spitting yellow smelly tapioca balls     what does it mean if your in liver failure and you stop urinating even with a cath in     rheumatoid     IfitouchmygirlfriendsvaginawithmyspermhandwillshegetpregenentSearchforanswers     Can20bronchitis20cause20spot20on20the20lung     wantingababyinourmiddleage     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats